MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD VEO INSULIN SYRINGE WITH BD ULTRA-FINE 6MM NEEDLE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD VEO INSULIN SYRINGE WITH BD ULTRA-FINE 6MM NEEDLE; PISTON SYRINGE
Model Number 324912
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Device expiration date: unknown.The customer's address is unknown:  (b)(6) usa has been used as a default.  device manufacture date: unknown.Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Investigation conclusion: unable to perform complaint lot history check for label information missing (expiration date) due to unknown lot number.The occurrence is unknown since the lot number is unknown.This will be considered the 1st related complaint for guidance on the investigation.Due to the batch being unknown, no dhr review can be completed.As no samples and/or photo(s) were received the investigation concluded: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.Root cause cannot be determined at this time as the issue is unconfirmed as no samples or photos were returned.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.
 
Event or Problem Description
It was reported that the bd veo¿ insulin syringe with bd ultra-fine 6mm needle experienced missing label information.The following information was provided by the initial reporter: it was reported by the consumer, they could not locate the expiration date.

Brand Name
BD VEO INSULIN SYRINGE WITH BD ULTRA-FINE 6MM NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key12146567
Report Number1920898-2021-00738
Device Sequence Number4259987
Product Code FMF
UDI-Device Identifier00382903249121
UDI-Public00382903249121
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K170386
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number324912
Device Catalogue Number324912
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2021
Initial Report FDA Received Date07/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1